# SDR UPS02238691

- Difficulty date: June 24, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERGENCY LIGHT ILLUMINATED IN ARMED POSITION.  RESEAT COCKPIT EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
